# SDR ASOA2016070915208

- Difficulty date: July 9, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R, BS 310 - 319 CORRODED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 53-21-23-201-002-A01, 51-42-06-001-A01, & 51-42-21-001-001-A01.
